# SDR XC42001F00000

- Difficulty date: December 10, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N504
- Make and model: Skrsky S58E
- Aircraft serial: 571717
- Engine: Wright R1820*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1331317
- Condition: Defective
- Location: Mlg Brake Assy
- Part time: 771 hours
- Component: Brake Assy
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY (PN 2-1661) FAILED PREMATURELY.  NR 1 STATOR CRACKED THROUGH IN 2 PLACES CAUSING SIGNIFICANT DAMAGE TO TORQUE TUBE AND WHEEL ASSEMBLY.  PIECE OF STATOR 8 INCHES LONG MISSING.  NOTE: MOST RECENT CONFIGURATION OEM PARTS INSTALLED (KIT NR 304-289 CHG B)
